MathSciNet Relay Station
MathSciNet bibliographic data
MR838655 (87h:58022) 58C27 (58F05)
Janeczko, Stanisław Generating families for images of Lagrangian submanifolds and open swallowtails. Math. Proc. Cambridge Philos. Soc. 100 (1986), no. 1, 91–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement